MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384); Failure to Calibrate (2440); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The trilogy 100 ventilator was returned to the manufacturer service center for preventative maintenance.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted the device returned to the technician for additional evaluation due to a critical error code in relation to (dsp_motor_failure).In conclusion the device internal battery pack needs to be replaced to resolve the issue.There are no battery packs in stock, and the unit will be placed on wait until the part become available.Additionally, during the service of the device, components were replaced as part of cosmetic or physical damage of the device unrelated to the reportable malfunction/issue.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the trilogy 100 ventilator was returned to the manufacturer service center for preventative maintenance.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted the device returned to the technician for additional evaluation due to a critical error code in relation to (dsp_motor_failure).In conclusion the device internal battery pack needs to be replaced to resolve the issue.There are no battery packs in stock, and the unit will be placed on wait until the part become available.Additionally, during the service of the device, components were replaced as part of cosmetic or physical damage of the device unrelated to the reportable malfunction/issue.If any additional information is received, a follow-up report will be filed.New information: during the evaluation it was noted the device returned to the technician for additional evaluation due to a critical error code in relation to (dsp_motor_failure).In conclusion the device internal battery pack was replaced to resolve the issue.Additionally, the device failed a detachable battery test step unrelated to the reported malfunction.The detachable battery is currently not available therefore the device was sent back to the customer until inventory becomes available.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the trilogy 100 ventilator was returned to the manufacturer service center for preventative maintenance.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted the device returned to the technician for additional evaluation due to a critical error code in relation to (dsp_motor_failure).In conclusion the device internal battery pack needs to be replaced to resolve the issue.There are no battery packs in stock, and the unit will be placed on wait until the part become available.Additionally, during the service of the device, components were replaced as part of cosmetic or physical damage of the device unrelated to the reportable malfunction/issue.The internal battery pack later became available and was replaced to resolve the issue.The device was returned to the technician for additional testing and failed a detachable battery test step unrelated to the reported malfunction.The detachable battery is currently not available therefore the device will be sent back to the customer until inventory becomes available.New information: the device was returned to the technician for additional testing due to a failed repair test.The device failed the monitor pressure verification test step and will require recalibration on the test station.The device will be sent to run in and will be retested.If any additional information is received, a follow-up report will be filed.Box h coding was updated.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the trilogy 100 ventilator was returned to the manufacturer service center for preventative maintenance.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted the device returned to the technician for additional evaluation due to a critical error code in relation to (dsp_motor_failure).In conclusion the device internal battery pack needs to be replaced to resolve the issue.There are no battery packs in stock, and the unit will be placed on wait until the part become available.Additionally, during the service of the device, components were replaced as part of cosmetic or physical damage of the device unrelated to the reportable malfunction/issue.The internal battery pack later became available and was replaced to resolve the issue.The device was returned to the technician for additional testing and failed a detachable battery test step unrelated to the reported malfunction.The detachable battery is currently not available therefore the device will be sent back to the customer until inventory becomes available.A follow up reported: the device was returned to the technician for additional testing due to a failed repair test.The device failed the monitor pressure verification test step and will require recalibration on the test station.The device will be sent to run in and will be retested.New information: the device was returned to the technician for additional testing due to a failed repair test.The device failed the monitor pressure verification test step therefore the sensor board needs to be replaced to address the issue.The service center is waiting on the customers reply to the repair estimate.If any additional information is received, a follow-up report will be filed.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23453479
Report Number2518422-2025-111542
Device Sequence Number15705395
Product Code CBK
UDI-Device Identifier00606959026445
UDI-Public(01)00606959026445
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040005B
Device Catalogue Number1040005B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer01/29/2026
02/06/2026
03/23/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date02/05/2026
02/09/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown